# SDR DALA2022022301196

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 64,576 hours, 8,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 ON DEPARTURE CREW NOTED MISSING COVER ON EXIT SIGN AT DOOR 2R. CORRECTIVE ACTION: COVER INSTALLED IAW A330 AMM 33-25. (8860740)
